# SDR IPXA2017071619341

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 15,369 hours, 5,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN.  REMOVED AND REPLACED THE L1 DOOR AFT SIDE ROLLER IAW MM 52-12-03. OPS CHECKED NORMAL.
